# SDR USAA2013010700018

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,539 hours, 21,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT OVERWING SLIDE BALL LOCKS PAINTED OVER AND LOWER STAINLESS PLATE IS OUT OF POSITION.  MAINTENANCE REMOVED PAINT ON RIGHT OVERWING SLIDE BALL LOCKS PER SRM 51-75-11 AND ADJUSTED STAINLESS PLATE ON SLIDE AS REQUIRED.
